Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Elementary functions and their inverses


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 27 (1925), 68-90
MSC: Primary 30A05; Secondary 33B10
DOI: https://doi.org/10.1090/S0002-9947-1925-1501299-9
MathSciNet review: 1501299
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A05, 33B10

Retrieve articles in all journals with MSC: 30A05, 33B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501299-9
Article copyright: © Copyright 1925 American Mathematical Society